Indian Journal of Radiology Indian Journal of Radiology  

   Login   | Users online: 218

Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size     

    Article Cited by others

CASE REPORT

Anaphylactoid reaction following intravenous gadolinium dimeglumine - a case report

Sahni H, Jayakumar P N, Lalla R K, Vasudev M K, Kavoor JME

Year : 2002| Volume: 12| Issue : 1 | Page no: 81-82

   This article has been cited by
 
1 Adverse events caused by MRI contrast agents: Implications for radiographers who inject
Marshall, G. and Kasap, C.
Radiography. 2012; 18(2): 132-136
[Pubmed]  [Google Scholar]
2 MRI safety; Nephrogenic systemic fibrosis and other risks
Gauden, A.J., Phal, P.M., Drummond, K.J.
Journal of Clinical Neuroscience. 2010; 17(9): 1097-1104
[Pubmed]  [Google Scholar]
3 A pilot study to investigate the effect of a hydration regime upon immediate and 24 h delayed MRI contrast agent reactions
Bailey, W., Marshall, G., Coals, J.
Radiography. 2007; 13(Suppll 1): e90-e98
[Pubmed]  [Google Scholar]
4 The business case for patient safety
Hwang, R.W., Herndon, J.H.
Clinical Orthopaedics and Related Research. 2007; (457): 21-34
[Pubmed]  [Google Scholar]
5 Acute adverse reactions to magnetic resonance contrast media - Gadolinium chelates
Li, A., Wong, C.S., Wong, M.K., Lee, C.M., Au Yeung, M.C.
British Journal of Radiology. 2006; 79(941): 368-371
[Pubmed]  [Google Scholar]
6 Margins of safety of intravascular contrast media: Body weight, surface area or toxicokinetic approach?
Bussi, S., Morisetti, A.
Arhiv za Higijenu Rada i Toksikologiju. 2005; 56(2): 157-160
[Pubmed]  [Google Scholar]

 

Read this article